# SDR IPXA10558893

- Difficulty date: March 6, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 25,641 hours, 17,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  REF D420270 TRANSFERRED FROM LOGBOOK PAGE 387229: SEAT TRACK DAMAGE MAIN CARGO AT RBL 45.5 BETWEEN POS 3 AND 4 PALLET LOCK REMOVED.  DAMAGED SEAT TRACK FOUND TO BE OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 53-00-52, SRM 51-40-02, SRM 53-00-52-2R-5 AND EO M-5320-18067-C.
